# SDR 20010111SG029

- Difficulty date: August 16, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N808MA
- Make and model: Boeing 727231
- Aircraft serial: 21988
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SEAT TRACK LEFT, OUTBOARD OF CENTER, TRACK CORRODED AT OUTER EDGES BETWEEN BS 1030 AND 1070.  REMOVED CORROSION FROM TRACK, FOUND TRACK CRACKED.  REPLACED SEAT TRACK IAW SRM 51-10-2, 51-30-2 AND 53-10-5.  (M)
